# SDR RAIA00608015

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,477 hours, 17,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5564 - STL - EMERGENCY FLOOR PATH LIGHTING IS OUT.  MAINTENANCE SECURED CONNECTOR TO FLOOR TRACK LIGHTS.
